MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMORAL COMPONENT CEMENTED STD SIZE 3 / RIGHT; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMORAL COMPONENT CEMENTED STD SIZE 3 / RIGHT; KNEE CEMENTED FEMORAL COMPONENT
Catalog Number 02.07.2003R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 august 2024.Lot 103700: (b)(4) items manufactured and released on 03-jan -2011.Expiration date: 2015-11-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised: batch review performed on 20 august 2024 on gmk-primary 02.07.0310fuc tibial insert u.C.Fix s.3 / 10 mm (k090988) lot.104100 lot 104100: (b)(4) items manufactured and released on 03-feb -2011.Expiration date: 2015-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had instability and the cause is unknown.At about 13 years and 4 months post primary the surgeon revised the femur and poly to revision components and the surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMORAL COMPONENT CEMENTED STD SIZE 3 / RIGHT
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20180518
Report Number3005180920-2024-00715
Device Sequence Number8298437
Product Code JWH
UDI-Device Identifier07630030820205
UDI-Public07630030820205
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue Number02.07.2003R
Device Lot Number103700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale